Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 174302, 7 pages
http://dx.doi.org/10.1155/2013/174302
Research Article

Strong Convergence for a Strongly Quasi-Nonexpansive Sequence in Hilbert Spaces

Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand

Received 7 May 2013; Accepted 6 November 2013

Academic Editor: Simeon Reich

Copyright © 2013 Satit Saejung and Kanokwan Wongchan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Satit Saejung and Kanokwan Wongchan, “Strong Convergence for a Strongly Quasi-Nonexpansive Sequence in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 174302, 7 pages, 2013. https://doi.org/10.1155/2013/174302.